# SDR CA010625047

- Difficulty date: May 25, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 22,921 hours
- Engine: Lyc T5313B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 205030899009
- Condition: Cracked
- Location: Tail Boom
- Component: Tail Boom, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK IN SKIN DUE TO BROKEN STIFFENER INSIDE FIN. APPROX LOCATION IS FSTA 444.75, WATERINE 85 RIGHT BUTTLINE 3.0. STIFFENER P/N 205-030-899-036 ALSO RIB P/N 204-030-827-015 WAS DAMAGED BY BROKEN STIFFENER.
